# SDR ASAA201906139658

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 46,430 hours, 14,126 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Right A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. RESETS ON MASTER CAUTION PUSH TO RESET. GROUNDED - YES. RESET SYSTEM AND RAN PACKS FOR 10 MINUTES, AFTER RUNNING PACKS THE ETOPS GROUND FUNCTIONAL CHECK GOOD IAW B737-800 AMM 21-61-00-700-806-002.
